Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 1, pp. 39-42 (2004)

On the Conjecture of Gát

Ushangi Goginava

Tbilisi State University, Georgia

Abstract: In 2001 Gát conjectured that the integral of the maximal function of the Walsh-Kaczmarz-Fejér kernels to the p-th power with 0<p<1 is finite. We give positive answer to the question.

Keywords: Walsh-Kaczmarz-Fejér kernels.

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition